Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Increase in hair fall, scalp itching, dandruff post taking dandruff treatment, have habit of regular masturbation. Cause and remedy?

hi sir my age 25 my last three years to hairs falling lots and itching also lots, i am consult to the skin doctor they give medicines & treatment for dandruff but my problem is daily increasing but solve some at my head area also hair is reducing the thinness of hairs & Masturbation doing my self weekly 4 to 5 times may i think this cause for this Please advise me for medication
Asked On : Mon, 30 Apr 2012
Answers:  2 Views:  433
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Masturbation is not definitely the cause of your problems .
besides treatment for dandruff and itching have regular exercises and healthy balanced protein rich
plenty fluids for adequate hydration is good for health .
If you are not satisfied with the result of treatment discuss it with your doctor for alternative medicines or local applicants.
Hope your problem is over soon .
Answered: Mon, 30 Apr 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear rajendra..,
Thanks for choosing HCM..,
There is no relation between Masturbation and Hairfall.,
Hair fall is due to Nutrtional defect and Hormonal disturbances..,
So evaluate it...
Good nutrition diet, regular exercise, reduce strain and stress.,
keep good hygieneic measures on scalp..,
Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor